Navigationsweiche Anfang

Navigationsweiche Ende

Sprache wählen

Publikationen 1995 - 1999

1999

  • B. Jacob, H. Zwart. Equivalent conditions for stabilizability of infinite-dimensional systems with admissible control operators. SIAM Journal on Control and Optimization. 37(5) (1999), 1419-1455.

  • B. Jacob, J. Winkin, H. Zwart. On the continuity of the spectral factorization on a vertical strip. Systems Control Letters. 37(4) (1999), 183-192.

  • B. Jacob. Linear quadratic optimal control of time-varying systems with indefinite costs on Hilbert spaces. Mathematics of Control, Signals, and Systems. 12(2) (1999), 196-218.

1998

  • B. Jacob, M. Larsen, H. Zwart. Corrections and extensions of ''optimal control of linear systems with almost periodic inputs'' by G. Da Prato and A. Ichikawa. SIAM Journal on Control and Optimization. 36(4) (1998), 1473-1480.

  • B. Jacob. Linear quadratic optimal control of time-varying systems with indefinite costs on Hilbert spaces: The finite horizon problem. Mathematical Systems, Estimation and Control. 8(3) (1998), 261-288.

  • B. Jacob. A formula for the stability radius of time-varying systems. Journal of Differential Equations. 142(1) (1998), 176-187.

1996

  • B. Jacob. Destabilization of infinite dimensional time-varying systems via dynamical output feedback. In I. Gohberg, P. Lancaster and P. N. Shivakumar, editors, ''Recent Developments in Operator Theory and Its Applications'', Oper. Theory, Adv. Appl. Birkhäuser Verlag Basel, 87 (1996), 193-206.

1995

  • B. Jacob, V. Dragan, A. J. Pritchard. Robust stability of infinite dimensional time-varying systems with respect to nonlinear perturbations. Integral Equations and Operator Theory. 22 (1995), 440-462.